# SDR C2XA05SH013

- Difficulty date: February 22, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 4,734 hours, 2,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION AT CARBON CROSSBEAM FR20.  MAINTENANCE REMOVED THE DAMAGE AREA AND PERFORMED REPAIR IN LT OMEGA BEAM IAW EMB 145 XR SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
